hi guys... for more than month, i have this bautterflyies in my stomach and in the first 3 weeks it goes up and down sometimes, but i lately have this bauuterflies in my stomach almost all the time , i except when im doing something else i forget it and when i returned like to lay down or to sit down and read something i do have those butterflies in my stomach and sometimes it goes all around my left body , i mean my stomach above in the left part close to my heart.
so plz is there anyone can advice me or help me with something to control this effectives irritating feelings. looking forward to hear from you thanks...
I would have to agree with cnote. If your doc says that it is probably anxiety related then there are many things you can do to try to bring down your nerves. From relaxation techniques to counseling, all can be quite effective in my opinion. My stomach gets tied up in knots when I am stressed out; unfortunately stress tends to do that to us.
Have you had anxiety issues in the past? Do you or have you considered seeking counseling to learn about your anxiety?
I also have suffered from the butterflies in the stomach, but had a nasty outcome from it. It's an adrenaline rush and it effects your whole body not just your stomach. After a couple of weeks of the butterflies, I noticed my heartrate went up and stayed there, around 90bpm. Then I developed something called SVT which is a heart arrythmia. Guess what from? The adrenline rush! So try to control it with yoga, breathing and if that doesn't work, get on a beta-blocker that could reduce the effects on your body. I wouldn't just let it go.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.